| Model Number |
201101 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, a bend was identified 6 cm from the distal tip which is proximal to the transition point.The handle and steering knob appeared to be intact.The device was evaluated and did not meet the curve or planarity specification.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to mishandling subsequent to distribution, including shipping/storage conditions or improper manipulation of the catheter.The instructions for use (ifu) state: do not introduce the tip folded into the guiding sheath.Do not exert excessive pressure during placement of catheter if unknown resistance is encountered.Do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.The reported event will continue to be monitored through post-market surveillance.
Event or Problem Description
It was reported prior to the ablation procedure, the doctor tried to deflect the catheter and the ep did not respond as expected.The curve he got was not as he expected as well.There was no patient injury or medical intervention.Extended procedure time was reported to be a few minutes.These are commonly used devices that are readily available.